Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had a myomectomy surgery. Its bleeding heavily. Took transamic acid tablet. What can i do to stop the bleeding completely?

Hi doctor, i had a myomectomy surgery removal three months ago. One month after the surgery i began bleeding heavily. I took transamic acid tablet and it reduced but has not completely gone. I am now taking contraceptives and have so far taekn tehm for one (1) month but teh small bleeding still comes. Dr. what can i do to stop the bleeding completely - please advise
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, You had removal of myomectomy surgery 3 months ago, One month after the surgery you had heavy bleeding. with transamic acid reduced but not completely controlled.
You are using contraceptive it may cause bleeding, you may need to have pills of more progesteron. You also may need to use antibiotics also.
Thank you.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor